If you made any changes in Pure these will be visible here soon.

Research Output 1981 2017

  • 252 Citations
  • 7 h-Index
  • 21 Article
  • 1 Chapter
  • 1 Conference contribution
  • 1 Comment/debate
2017

A discrete fixed point theorem utilizing the direction preserving condition

Kawasaki, H. & Hashiyama, S., 2017, In : Journal of Nonlinear and Convex Analysis. 18, 8, p. 1535-1545 11 p.

Research output: Contribution to journalArticle

Fixed point theorem
Decomposition
Decompose
Brouwer Fixed Point Theorem
Arbitrary

An application of a theorem of alternatives to origami

Kawasaki, H., Jul 1 2017, In : Journal of the Operations Research Society of Japan. 60, 3, p. 393-399 7 p.

Research output: Contribution to journalArticle

Duality
Mathematics
Twist

Dynamic dualization in a general setting

Kawasaki, H., Apr 1 2017, In : Journal of the Operations Research Society of Japan. 60, 2, p. 44-49 6 p.

Research output: Contribution to journalArticle

Objective function
Dual problem
Convolution
Duality
Optimization problem
2016

A combinatorial definition of 1D flat-folding

Kawasaki, H., Apr 19 2016, Origami 5: Fifth International Meeting of Origami Science, Mathematics, and Education. CRC Press, p. 575-583 9 p.

Research output: Chapter in Book/Report/Conference proceedingChapter

Folding
2015
1 Citation (Scopus)

A comparison of discrete fixed point theorems via a bimatrix game

Kawasaki, H., 2015, In : Journal of Nonlinear and Convex Analysis. 16, 8, p. 1501-1510 10 p.

Research output: Contribution to journalArticle

Bimatrix Games
Fixed point theorem
Brouwer Fixed Point Theorem
Monotone Mapping
Contraction Mapping
2013
4 Citations (Scopus)

An application of a discrete fixed point theorem to a game in expansive form

Kawasaki, H., Kira, A. & Kira, S., Jun 1 2013, In : Asia-Pacific Journal of Operational Research. 30, 3, 1340013.

Research output: Contribution to journalArticle

Fixed point theorem
Contraction mapping
Pure strategy Nash equilibrium
Integer
2009
6 Citations (Scopus)

Discrete fixed point theorems and their application to Nash equilibrium

Sato, J. I. & Kawasaki, H., Jan 1 2009, In : Unknown Journal. 13, 2 A, p. 431-440 10 p.

Research output: Contribution to journalArticle

Bimatrix Games
Nash Equilibrium
Existence Theorem
Monotonicity
Fixed point theorem

Some extensions of discrete fixed point theorems and their applications to the game theory

Kawasaki, H., Nov 26 2009, Numerical Analysis and Applied Mathematics - International Conference on Numerical Analysis and Applied Mathematics 2009, ICNAAM-2009. Vol. 1168. p. 941-944 4 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

game theory
theorems
games
2008
1 Citation (Scopus)

Duality theorem for a three-phase partition problem

Kawasaki, H., Apr 1 2008, In : Journal of Optimization Theory and Applications. 137, 1, p. 1-10 10 p.

Research output: Contribution to journalArticle

Duality Theorems
Partition
Minimal Solution
Binary trees
Binary Tree
2003
Conjugate points
Extremal Problems
Tridiagonal matrix
Nonlinear programming
Nonlinear Programming
2002
6 Citations (Scopus)

A conjugate points theory for a nonlinear programming problem

Kawasaki, H., 2002, In : SIAM Journal on Control and Optimization. 40, 1, p. 54-63 10 p.

Research output: Contribution to journalArticle

Conjugate points
Nonlinear programming
Nonlinear Programming
Jacobi Equation
Necessary and Sufficient Optimality Conditions
2001

A conjugate point theory for nonlinear programming problems

Kawasaki, H., 2001, In : Unknown Journal. 4, p. 3558-3563 6 p.

Research output: Contribution to journalArticle

Nonlinear programming

Conjugate points for calculus of variations with inequality state constraints

Kawasaki, H. & Zeidan, V., 2001, In : Unknown Journal. 4, p. 3552-3557 6 p.

Research output: Contribution to journalArticle

Accessories
effect
2000
6 Citations (Scopus)

Conjugate points for variational problems with equality and inequality state constraints

Kawasaki, H. & Zeidan, V., Dec 1 2000, In : SIAM Journal on Control and Optimization. 39, 2, p. 433-456 24 p.

Research output: Contribution to journalArticle

Conjugate points
State Constraints
Accessories
Inequality Constraints
Variational Problem
1994
4 Citations (Scopus)

A Second-Order Property of Spline Functions with One Free Knot

Kawasaki, H., Jan 1 1994, In : Journal of Approximation Theory. 78, 2, p. 293-297 5 p.

Research output: Contribution to journalComment/debate

Spline Functions
Splines
Knot
Polynomial Splines
Alternation
1992
18 Citations (Scopus)

Second-order necessary and sufficient optimality conditions for minimizing a sup-type function

Kawasaki, H., Sep 1 1992, In : Applied Mathematics & Optimization. 26, 2, p. 195-220 26 p.

Research output: Contribution to journalArticle

Necessary and Sufficient Optimality Conditions
Second-order Optimality Conditions
Second derivative
Derivatives
Term
1990
11 Citations (Scopus)

Second order necessary optimality conditions for minimizing a sup-type function

Kawasaki, H., Dec 1990, In : Mathematical Programming. 49, 2, p. 213-229 17 p.

Research output: Contribution to journalArticle

Second-order Optimality Conditions
Necessary Optimality Conditions
Second derivative
Derivatives
Directional derivative
15 Citations (Scopus)

Second order necessary optimality conditions for minimizing a sup-type function

Kawasaki, H., Nov 1 1990, In : Mathematical Programming. 49, 1-3, p. 213-229 17 p.

Research output: Contribution to journalArticle

Second-order Optimality Conditions
Necessary Optimality Conditions
Second derivative
Derivatives
Directional derivative
1988
95 Citations (Scopus)
Second-order Necessary Conditions
Inequality Constraints
Minimization Problem
Envelope
Second derivative
31 Citations (Scopus)
Second-order Necessary Conditions
Constraint Qualifications
Nonlinear programming
Equality Constraints
Inequality Constraints
3 Citations (Scopus)

The upper and lower second order directional derivatives of a sup-type function

Kawasaki, H., May 1 1988, In : Mathematical Programming. 41, 1-3, p. 327-339 13 p.

Research output: Contribution to journalArticle

Directional derivative
Second-order Derivatives
Derivatives
Second derivative
Compact Set
20 Citations (Scopus)

UPPER AND LOWER SECOND ORDER DIRECTIONAL DERIVATIVES OF A SUP-TYPE FUNCTION.

Kawasaki, H., Sep 1988, In : Mathematical Programming. 41, 3, p. 327-339 13 p.

Research output: Contribution to journalArticle

Braces
Directional derivative
Second-order Derivatives
Compact Set
Metric space
1982
24 Citations (Scopus)

DUALITY THEOREM IN MULTIOBJECTIVE NONLINEAR PROGRAMMING.

Kawasaki, H., Jan 1 1982, In : Mathematics of Operations Research. 7, 1, p. 95-110 16 p.

Research output: Contribution to journalArticle

Conjugate set
Conjugate functions
Set-valued Function
Multiobjective Programming
Duality Theorems
1981
7 Citations (Scopus)

CONJUGATE RELATIONS AND WEAK SUBDIFFERENTIALS OF RELATIONS.

Kawasaki, H., Jan 1 1981, In : Mathematics of Operations Research. 6, 4, p. 593-607 15 p.

Research output: Contribution to journalArticle

Subdifferential
Set-valued Function
Convex Program
Duality Theory
Concepts